# SDR DALA2025082106249

- Difficulty date: August 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 15,640 hours, 7,313 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GATE ON APU, STRANGE NOISE + BURNING SMELL, RIGHT PACK OVHT, R PACK FAIL, + PACK FAULT R BYPASS VLV INOP SMELL DISSIPATED AFTER R PACK SHUTOFF. FOUND RT ACM HOUSING CRACKED AND FAN BLADE MISSING. REMOVED ACM PER A220 AMP 21-51-03, REMOVED HEAT EXCHANGER PER A220 AMP 21-51 -05, REMOVED PLENUM PER A220 AMP 21-52-09. FOUND AFT RAM AIR DUCT DELAMINATED AND CRACKED. REMOVED AFT RAM AIR DUCT PER A220 AMP 51-52-11. FOR ACCESS REMOVED RARV PER A220 21-52-03. (S.P. 942262) INSTALLED ACM PER A220 AMP 21-51-03. INSTALLED HEAT EXCHANGER AND AFT RAM AIR DUCT PER A220 AMP 21-51-05 (M.W. 909446) INSTALLED NEW PLENUM RH PER A220 AMP 21-52. PN ON OFF 70068B010001 AN ON OFF 70068-01298 GATOR7019. RE-INSTALLED RARV PER A220 AMP 21-52. DURING OPS CK TEMP CONTROL VALVE FAULT OCCURRED. LEAK AND OPS CHK REQ )MP440127) R/R RT TEMP CONTROL VAVLE PER A220 AMP 21-51. PERFORMED LEAK AND OPS CHECK OF RT PACK PER A220 AMP 21-51. NO LEAKS NOTED AND OPS CHK OF PACK NML. DURING OPS CHECK OF PACKS NO BURNING SMELL NOTED. RAN RT PACK AND THE BOTH PACKS FOR EXTENDED TIME WITH NO FUMES NOTED. AC OK FOR SVC. (LP# 6359894)
